• Hi, our dog Zeus was recently diagnosed with cancer in his throat and lungs. Part of the issue he was having was his throat would fill up with a bunch of gunk. He was prescribed Prednisone and Clindamycin. He is still on the Prednisone, which seems to make him super hungry all the time, but he was done with the Clindamycin a few days ago. Since then the gunk has come back in full force which causes him to lick his mouth all day. Would going back on the Clindamycin help with that?

    Hi Casey,
    I recommend that you call and talk to your local veterinarian about this. With this being a specific question about his health, your local vet will be your best resource since they know Zeus and have access to his medical history.


Need more information or advice?

Contact your nearest Banfield Pet Hospital to schedule an appointment today.

Tags

Medications

Ask a Vet Archive

When it comes to your pet's health, there's no such thing as a dumb question. Search questions real clients have submitted to our popular Ask a Vet Q&A series, and then submit a question of your own.